RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra Discrete Math.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Algebra Discrete Math., 2018, Volume 26, Issue 2, Pages 280–289 (Mi adm684)  

RESEARCH ARTICLE

Spectral properties of partial automorphisms of a binary rooted tree

Eugenia Kochubinska

Taras Shevchenko National University of Kyiv, Volodymyrska, 64, 01601, Kiev, Ukraine

Abstract: We study asymptotics of the spectral measure of a randomly chosen partial automorphism of a rooted tree. To every partial automorphism $x$ we assign its action matrix $A_x$. It is shown that the uniform distribution on eigenvalues of $A_x$ converges weakly in probability to $\delta_0$ as $n \to \infty$, where $\delta_0$ is the delta measure concentrated at $0$.

Keywords: partial automorphism, semigroup, eigenvalues, random matrix, delta measure.

Full text: PDF file (331 kB)
References: PDF file   HTML file
MSC: 20M18, 20M20, 5C05
Received: 29.08.2017
Revised: 17.12.2017
Language:

Citation: Eugenia Kochubinska, “Spectral properties of partial automorphisms of a binary rooted tree”, Algebra Discrete Math., 26:2 (2018), 280–289

Citation in format AMSBIB
\Bibitem{Koc18}
\by Eugenia~Kochubinska
\paper Spectral properties of partial automorphisms of~a~binary rooted tree
\jour Algebra Discrete Math.
\yr 2018
\vol 26
\issue 2
\pages 280--289
\mathnet{http://mi.mathnet.ru/adm684}


Linking options:
  • http://mi.mathnet.ru/eng/adm684
  • http://mi.mathnet.ru/eng/adm/v26/i2/p280

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Algebra and Discrete Mathematics
    Number of views:
    This page:42
    Full text:10
    References:17

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020